Header

UZH-Logo

Maintenance Infos

Manin's conjecture for a quartic del Pezzo surface with A 4 singularity


Browning, T D; Derenthal, U (2009). Manin's conjecture for a quartic del Pezzo surface with A 4 singularity. Annales de l'institut Fourier, 59(3):1231-1265.

Abstract

The Manin conjecture is established for a split singular del Pezzo surface of degree four, with singularity type A 4.

Abstract

The Manin conjecture is established for a split singular del Pezzo surface of degree four, with singularity type A 4.

Statistics

Citations

Downloads

21 downloads since deposited on 15 Feb 2010
1 download since 12 months
Detailed statistics

Additional indexing

Other titles:La conjecture de Manin pour une surface quartique de del Pezzo avec singularité A 4
Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:15 Feb 2010 16:01
Last Modified:07 Dec 2017 00:41
Publisher:Association des Annales de l'Institut Fourier
ISSN:0373-0956
Official URL:http://aif.cedram.org/aif-bin/item?id=AIF_2009__59_3_1231_0
Related URLs:http://arxiv.org/abs/0710.1560

Download